Alert archive / Iowa / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 87, NWS La Crosse, WI
NWS La Crosse, WI issued this severe thunderstorm warning at May 17, 2017, 6:41 PM CDT for Clayton County, Fayette County, Iowa. It was in force for 64 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 17, 2017, 6:41 PM CDT (23:41 UTC)
- Expired
- May 17, 2017, 7:45 PM CDT
- In force
- 64 min
- Issued by
- NWS La Crosse, WI
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 70.0 mph
Counties Clayton County, IA, Fayette County, IA
The radar
The La Crosse radar (KARX), 115 km from the middle of the area, began a volume at 23:42 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 17, 6:42 PM CDT | TSTM WND GST 58 | Waucoma, IA | |
| May 17, 7:00 PM CDT | TSTM WND GST 70 | Garber, IA | |
| May 17, 7:09 PM CDT | TSTM WND GST 50 | Guttenberg, IA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 17, 3:13 PM CDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
Davenport, (KDVN), launched 12:00Z, 11.7 hours before the alert went out and 150 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 103 J/kg
- Mixed-layer CIN
- -348 J/kg
- Mixed-layer LCL
- 1223 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 84 m²/s²
- 0-3 km storm-relative helicity
- 79 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
927
WUUS53 KARX 172341
SVRARX
IAC043-065-180045-
/O.NEW.KARX.SV.W.0087.170517T2341Z-170518T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service La Crosse WI
641 PM CDT WED MAY 17 2017
The National Weather Service in La Crosse has issued a
* Severe Thunderstorm Warning for...
Clayton County in northeastern Iowa...
Fayette County in northeastern Iowa...
* Until 745 PM CDT
* At 641 PM CDT, severe thunderstorms were located along a line
extending from near Maynard to near Prairieburg, moving northeast
at 45 mph.
HAZARD...70 mph wind gusts. These storms have a history of wind
damage.
SOURCE...Law enforcement.
IMPACT...Expect considerable tree damage. Damage is likely to
mobile homes, roofs, and outbuildings.
* Severe thunderstorms will be near...
Maynard around 645 PM CDT.
Fayette around 650 PM CDT.
Hawkeye around 655 PM CDT.
West Union around 700 PM CDT.
Elgin around 705 PM CDT.
Clermont around 710 PM CDT.
Guttenberg around 735 PM CDT.
Other locations impacted by these severe thunderstorms include
Wadena, Westgate, St. Lucas, North Buena Vista and St. Olaf.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 1100 PM CDT for northeastern
Iowa...and southwestern Wisconsin.
LAT...LON 4264 9208 4308 9208 4308 9167 4289 9111
4288 9110 4275 9107 4269 9097 4268 9091
4265 9090
TIME...MOT...LOC 2341Z 208DEG 39KT 4278 9192 4224 9132
HAIL...<.75IN
WIND...70MPH
$$
DAB5 follow-up statements
009
WWUS53 KARX 180002 RRA
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
702 PM CDT WED MAY 17 2017
IAC043-065-180045-
/O.CON.KARX.SV.W.0087.000000T0000Z-170518T0045Z/
Clayton IA-Fayette IA-
702 PM CDT WED MAY 17 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR CLAYTON AND NORTHERN FAYETTE COUNTIES...
At 701 PM CDT, severe thunderstorms were located along a line
extending from near Clermont to near Dyersville, moving northeast at
65 mph.
HAZARD...70 mph wind gusts.
SOURCE...Trained spotter. A report of near 70 mph was received near
Edgewood just before 7 pm.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
These severe storms will be near...
Guttenberg around 715 PM CDT.
Other locations impacted by these severe thunderstorms include
Wadena, St. Lucas, North Buena Vista, St. Olaf and Garber.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A tornado watch remains in effect until 1100 PM CDT for northeastern
Iowa...and southwestern Wisconsin.
LAT...LON 4264 9160 4308 9208 4308 9167 4289 9111
4288 9110 4275 9107 4269 9097 4268 9091
4265 9090
TIME...MOT...LOC 0001Z 211DEG 58KT 4305 9169 4251 9109
HAIL...<.75IN
WIND...70MPH
$$
DAB400
WWUS53 KARX 180011
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
711 PM CDT WED MAY 17 2017
IAC043-065-180045-
/O.CON.KARX.SV.W.0087.000000T0000Z-170518T0045Z/
Clayton IA-Fayette IA-
711 PM CDT WED MAY 17 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR CLAYTON AND NORTHEASTERN FAYETTE COUNTIES...
At 711 PM CDT, severe thunderstorms were located along a line
extending from near Postville to Holy Cross, moving northeast at 45
mph.
HAZARD...70 mph wind gusts.
SOURCE...Law enforcement. These storms have a history of wind damage
from gusts to 70 mph.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
These severe storms will be near...
Guttenberg around 725 PM CDT.
Other locations impacted by these severe thunderstorms include
Wadena, North Buena Vista, St. Olaf, Garber and Osterdock.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a DANGEROUS SITUATION. SEEK SHELTER NOW inside a
sturdy structure and stay away from windows.
&&
A tornado watch remains in effect until 1100 PM CDT for northeastern
Iowa...and southwestern Wisconsin.
LAT...LON 4264 9155 4308 9185 4308 9167 4289 9111
4288 9110 4275 9107 4269 9097 4268 9091
4265 9090
TIME...MOT...LOC 0011Z 208DEG 39KT 4313 9163 4259 9103
HAIL...<.75IN
WIND...70MPH
$$
DAB454
WWUS53 KARX 180015
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
715 PM CDT WED MAY 17 2017
IAC043-065-180045-
/O.CON.KARX.SV.W.0087.000000T0000Z-170518T0045Z/
Clayton IA-Fayette IA-
715 PM CDT WED MAY 17 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR CLAYTON AND NORTHEASTERN FAYETTE COUNTIES...
At 713 PM CDT, severe thunderstorms were located along a line
extending from near Postville to Holy Cross, moving northeast at 45
mph.
HAZARD...70 mph wind gusts.
SOURCE...Law enforcement. 70 mph winds were reported at Garber...60-
70 mph winds in Glen Haven Wisconsin...and Guttenberg
reported 50 mph all around 710 pm.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
these severe thunderstorms will remain over mainly rural areas of
Clayton and northeastern Fayette Counties, including the following
locations: Wadena, North Buena Vista, St. Olaf, Garber and Osterdock.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
This is a DANGEROUS SITUATION. SEEK SHELTER NOW inside a
sturdy structure and stay away from windows.
&&
A tornado watch remains in effect until 1100 PM CDT for northeastern
Iowa...and southwestern Wisconsin.
LAT...LON 4264 9155 4308 9185 4308 9167 4289 9111
4288 9110 4275 9107 4269 9097 4268 9091
4265 9090
TIME...MOT...LOC 0013Z 208DEG 39KT 4314 9162 4260 9102
HAIL...<.75IN
WIND...70MPH
$$
DAB116
WWUS53 KARX 180023
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
723 PM CDT WED MAY 17 2017
IAC065-180031-
/O.CAN.KARX.SV.W.0087.000000T0000Z-170518T0045Z/
Fayette IA-
723 PM CDT WED MAY 17 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN FAYETTE COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of
the warned area. Therefore, the warning has been cancelled.
A tornado watch remains in effect until 1100 PM CDT for northeastern
Iowa...and southwestern Wisconsin.
LAT...LON 4289 9161 4306 9160 4289 9111 4275 9107
4269 9097 4268 9091 4265 9090 4265 9142
TIME...MOT...LOC 0021Z 208DEG 39KT 4320 9157 4266 9097
$$
IAC043-180045-
/O.CON.KARX.SV.W.0087.000000T0000Z-170518T0045Z/
Clayton IA-
723 PM CDT WED MAY 17 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR CLAYTON COUNTY...
At 721 PM CDT, severe thunderstorms were located along a line
extending from 6 miles southwest of Waukon to near Cassville, moving
northeast at 45 mph.
HAZARD...70 mph wind.
SOURCE...Law enforcement. 75 mph winds were reported at Patch Grove
in southwet Wisconsin and 70 mph winds in Glen Haven
Wisconsin between 710 and 720 pm.
IMPACT...Expect considerable tree damage. Damage is likely to mobile
homes, roofs, and outbuildings.
Locations impacted include...
Guttenberg, Elkader, Garnavillo, Farmersburg, Volga, North Buena
Vista, St. Olaf, Garber, Osterdock, Clayton, Elkport, Millville,
Mederville, Turkey River, Bixby State Park, Highway 13 And County C
24, Fairview, National, J Wood Campground and Motor.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
This is a DANGEROUS SITUATION. These storms are producing widespread
wind damage. SEEK SHELTER NOW inside a sturdy structure and stay
away
from windows.
&&
A tornado watch remains in effect until 1100 PM CDT for northeastern
Iowa...and southwestern Wisconsin.
LAT...LON 4289 9161 4306 9160 4289 9111 4275 9107
4269 9097 4268 9091 4265 9090 4265 9142
TIME...MOT...LOC 0021Z 208DEG 39KT 4320 9157 4266 9097
HAIL...<.75IN
WIND...70MPH
$$
DAB423
WWUS53 KARX 180038
SVSARX
Severe Weather Statement
National Weather Service La Crosse WI
738 PM CDT WED MAY 17 2017
IAC043-180048-
/O.EXP.KARX.SV.W.0087.000000T0000Z-170518T0045Z/
Clayton IA-
738 PM CDT WED MAY 17 2017
...THE SEVERE THUNDERSTORM WARNING FOR CLAYTON COUNTY WILL EXPIRE AT
745 PM CDT...
The storms which prompted the warning have moved out of the area.
Therefore the warning will be allowed to expire.
A tornado watch remains in effect until 1100 PM CDT for northeastern
Iowa...and southwestern Wisconsin.
LAT...LON 4289 9161 4306 9160 4289 9111 4275 9107
4269 9097 4268 9091 4265 9090 4265 9142
TIME...MOT...LOC 0038Z 208DEG 39KT 4335 9146 4281 9086
$$
DABWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS La Crosse, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 17, 6:30 PM CDT, 11 minutes earlier.
Area forecast discussion, May 17, 6:30 PM CDT, 11 minutes before
Area Forecast Discussion National Weather Service La Crosse WI 630 PM CDT Wed May 17 2017 .SHORT TERM...(Tonight through Thursday Night) Issued at 141 PM CDT Wed May 17 2017 Main focus is on severe potential this afternoon into this evening. Current analysis has surface/mid-level low pressure center over eastern Nebraska. Radar has some ongoing showers/thunderstorms ahead of the low moving across portions of southwest into central WI. Otherwise, temperatures were in the upper 60s to middle 70s with dew points in the 60s. Severe threat looks on track for the area this afternoon into this evening as the low lifts out of Nebraska into southeast MN. Increasing MuCape/Bulk Shear/Helicity sets up across our area for the likelihood of supercell thunderstorms capable of large hail, damaging winds and a few tornadoes. The highest tornado threat looks to be from northeast IA into southwest in central WI. The highest severe threat time still looks to be in the 3 to 8 pm time frame. There will also be the likelihood of some localized heavier rainfall from the storms with precipitable water values around 1.5 inches. Look for these storms to exit the area by later this evening but lingering showers will continue through the night into Thursday on the backside of the departing low/cyclonic flow aloft. Otherwise, cooler temperatures will be seen Thursday under clouds and cold cyclonic flow aloft. Look for highs only in the 50s to middle 60s along with brisk north winds. Decreasing cloudiness is expected Thursday night mainly north of I- 90 as high pressure noses in from Canada. Low temperatures are expected to dip into the middle 30s to lower 40s. .LONG TERM...(Friday through Wednesday) Issued at 141 PM CDT Wed May 17 2017 Friday will see a chance of showers mainly southwest of I-94 as a mid-level trough and push of 850mb moisture transport move in. Otherwise, still on the cool side with highs only in the 50s. Low pressure lifts from the Southern Plains into the region Friday night through Saturday for the likelihood of showers and isolated thunderstorms. Otherwise, gulf looks wide open with this system for plenty of available moisture. Look for the bulks of showers to move out by late Saturday night, with a lingering chance of showers on Sunday across north central WI. Otherwise, temperatures stay below normal with highs Saturday and Sunday in the upper 50s to the middle 60s. Cooler cyclonic flow aloft lingers over the region Monday through Wednesday for shower chances and temperatures remaining below normal. && .AVIATION...(For the 00Z TAFS through 00Z Thursday evening) Issued at 630 PM CDT Wed May 17 2017 Main taf concerns is another round of thunderstorms at both RST/LSE taf sites this evening...then the potential for IFR/MVFR conditions after 06z Thursday. First band of showers/storms has moved into central Wisconsin and second band of showers/storms pushing into northeast Iowa and southeast Minnesota. This second band will impact both the taf sites mainly through 01-02z Thursday. Showers will continue after 06z Thursday...however ceilings will lower into the IFR/MVFR conditions at both RST/LSE taf sites. && .HYDROLOGY...(This afternoon into Tonight) Issued at 141 PM CDT Wed May 17 2017 As of late this morning, emergency management and local law enforcement reported numerous county and township roads closed due to water over roads and washed out roadways across northern Trempealeau, northwest Jackson and northeast Buffalo counties. These were areas where radar estimated 4-6 inches had fallen last night. As a result, Areal Flood Warnings remain in effect for portions of northeastern Buffalo and northern Trempealeau/Jackson counties until midnight tonight. In addition, river flood warnings are also in effect for the Black River and Trempealeau Rivers. More showers and thunderstorms are expected this afternoon into tonight across the forecast area with another 1/2 to locally 2 inches of rainfall possible. This will keep rivers running higher than usual and could produce some ponding of water on roadway and lower lying areas, but flash flooding is not anticipated due to the expected fast-moving nature of the showers and storms, thereby not being focused over a certain area for any length of time. && .ARX WATCHES/WARNINGS/ADVISORIES... WI...None. MN...None. IA...None. && SHORT TERM...DAS LONG TERM....DAS AVIATION...DTJ HYDROLOGY....DAS
Hazardous weather outlook, May 17, 3:37 PM CDT, 3 hours 4 minutes before
Hazardous Weather Outlook National Weather Service La Crosse WI 337 PM CDT Wed May 17 2017 IAZ008>011-018-019-029-030-MNZ079-086>088-094>096-WIZ017-029- 032>034-041>044-053>055-061-182045- Mitchell-Howard-Winneshiek-Allamakee-Floyd-Chickasaw-Fayette- Clayton-Wabasha-Dodge-Olmsted-Winona-Mower-Fillmore-Houston- Taylor-Clark-Buffalo-Trempealeau-Jackson-La Crosse-Monroe-Juneau- Adams-Vernon-Crawford-Richland-Grant- 337 PM CDT Wed May 17 2017 This Hazardous Weather Outlook is for portions of southeast Minnesota, northeast Iowa, and southwest into central Wisconsin. .DAY ONE...Rest Of Today and Tonight Severe thunderstorms are expected through this evening, primarily before 8 pm. The risks will be isolated tornadoes, damaging winds and large hail. At this time, the tornado risk looks to be across portions of southeast Minnesota, northeast Iowa into western and central Wisconsin. Storms with damaging winds and large hail could occur across the entire area. Locally heavy rain will be possible with any storm, however, the storms should be fast moving limiting the potential for flash flooding. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Another round of widespread rain looks to spread across the area Friday into Saturday night, with amounts of 3/4 inch to locally 1 1/2 inches appearing likely. Isolated thunderstorms are also possible later Friday night and Saturday. Severe weather is not expected with any of these storms. .SPOTTER INFORMATION STATEMENT... Spotter groups should be prepared for rapid activation into this evening as these storms will be fast moving. Any severe weather reports would be appreciated through this evening. .EMERGENCY MANAGEMENT COORDINATION... No webinar is scheduled. DTJ
In the hours before
Local storm report, May 17, 6:26 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
626 PM CDT WED MAY 17 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0615 PM TSTM WND GST COLWELL 43.16N 92.59W
05/17/2017 M70 MPH FLOYD IA PUBLIC
&&
CJALocal storm report, May 17, 6:27 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
627 PM CDT WED MAY 17 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0620 PM TSTM WND GST 5 SE NEW HAVEN 43.23N 92.59W
05/17/2017 M68 MPH MITCHELL IA PUBLIC
&&
CJALocal storm report, May 17, 6:28 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
628 PM CDT WED MAY 17 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0621 PM TSTM WND GST BASSETT 43.06N 92.52W
05/17/2017 E60 MPH CHICKASAW IA TRAINED SPOTTER
TREES DAMAGED
&&
SHEALocal storm report, May 17, 6:32 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
632 PM CDT WED MAY 17 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0627 PM TSTM WND DMG LAWLER 43.07N 92.15W
05/17/2017 CHICKASAW IA EMERGENCY MNGR
TREES DOWN IN LAWLER
&&
SHEALocal storm report, May 17, 6:37 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
637 PM CDT WED MAY 17 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0606 PM TSTM WND DMG 2 SSE CHARLES CITY 43.04N 92.65W
05/17/2017 FLOYD IA TRAINED SPOTTER
2-3 INCH DIAMETER BRANCH ON POWER LINES.
&&
CJALocal storm report, May 17, 6:39 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LA CROSSE WI
639 PM CDT WED MAY 17 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0635 PM TSTM WND GST OELWEIN 42.68N 91.91W
05/17/2017 M55 MPH FAYETTE IA AWOS
&&
SHEAThe office that day
Everything else NWS La Crosse, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 16, 10:24 PM CDT | Severe Thunderstorm Warning | ARX | Floyd, Mitchell | 51 min |
| May 16, 10:51 PM CDT | Severe Thunderstorm Warning | ARX | Chickasaw, Howard | 54 min |
| May 17, 11:00 AM CDT | Special Weather Statement | ARX | Chickasaw, Howard, Winneshiek | 60 min |
| May 17, 11:33 AM CDT | Special Weather Statement | ARX | Winneshiek | 57 min |
| May 17, 2:50 PM CDT | Special Weather Statement | ARX | Chickasaw, Fayette, Floyd, Howard, Mitchell, Winneshiek | 115 min |
| May 17, 3:02 PM CDT | Special Weather Statement | ARX | Chickasaw, Fayette, Floyd, Howard, Mitchell, Winneshiek | 103 min |
| May 17, 3:38 PM CDT | Severe Thunderstorm Warning | ARX | Chickasaw, Fayette, Howard, Winneshiek | 52 min |
| May 17, 4:01 PM CDT | Severe Thunderstorm Warning | ARX | Clayton, Fayette | 44 min |
| May 17, 4:22 PM CDT | Severe Thunderstorm Warning | ARX | Allamakee | 38 min |
| May 17, 5:57 PM CDT | Severe Thunderstorm Warning | ARX | Floyd | 32 min |
| May 17, 6:11 PM CDT | Severe Thunderstorm Warning | ARX | Chickasaw | 34 min |
| May 17, 6:16 PM CDT | Severe Thunderstorm Warning | ARX | Mitchell | 44 min |
| May 17, 6:23 PM CDT | Severe Thunderstorm Warning | ARX | Howard | 37 min |
| May 17, 6:44 PM CDT | Severe Thunderstorm Warning | ARX | Winneshiek | 46 min |
| May 17, 6:52 PM CDT | Severe Thunderstorm Warning | ARX | Howard | 10 min |
Nearby
Severe Thunderstorm Warnings in Iowa, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.